# SDR QXEA2017050800348

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,955 hours, 39,842 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 474001
- Part serial: MAL0039
- Condition: Failed
- Location: Nlg Uplock
- Part time: 31,329 hours, 30,083 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  THE NOSE GEAR FAILED TO RETRACT AND STAYED EXTENDED FOR APPROX 2 MIN. THE NOSE GEAR RETRACTED ON ITS OWN WITHOUT FURTHER INPUT AND EXTENDED NORMALLY UPON LANDING. DIVERTED,  LANDING UNEVENTFUL. BYPASSING DETECTED USING ULTRAPROBE BY PRESSURIZING & CHECKING FOR HEAT & NOISE. REMOVED AND REPLACED NLG LOCK ACTUATOR IAW AMM TASK 32-31-51-000-801, AND TASK 32-31-51-400-801. OPS CHECKED GOOD AND LEAK CHECKED GOOD.
